# SDR SWAA2013012311727

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 69,897 hours, 66,014 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: 0802032501
- Part serial: 5708
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION AT CRUISE, ALT FL360 A BURNING SMELL WAS DETECTED IN CABIN AND COCKPIT. EMERGENCY DESCENT WAS INITIATED SMOKE & FUMES CHECKLIST EXECUTED.  LT PACK WAS TURNED OFF AND FUMES DISSIPATED.  R & R TRANSFORMER IAW MM.
